# SDR 95ZZZX1712

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Wavestream Corporation, repair station WS2R389E
- Engine: Pwa JT9*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Housing
- Part number: 2113045
- Condition: Debonded
- Location: Pump Gear Pocket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP DEBONDING OF GEAR POCKET REPAIR MATERIAL APPROXIMATELY 50 PERCENT OF REPAIR MATERIAL IS MISSING FROM GEAR POCKET WALLS.  REMAINDER IS FLAKING OFF.  HOUSING IDENTIFIED WITH 'IAR 9931D'.
